Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Raleigh, NC

June 20, 2020Cumberland County, Harnett County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 20, 2020, 4:55 PM EDT for Cumberland County, Harnett County, North Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2020, 4:55 PM EDT (20:55 UTC)
Expired
Jun 20, 2020, 5:29 PM EDT
In force
34 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cumberland County, NC, Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS52 KRAH 202055
SVRRAH
NCC051-085-202145-
/O.NEW.KRAH.SV.W.0080.200620T2055Z-200620T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
455 PM EDT Sat Jun 20 2020

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Harnett County in central North Carolina...
  Northeastern Cumberland County in central North Carolina...

* Until 545 PM EDT.

* At 454 PM EDT, a severe thunderstorm was located near Fayetteville,
  moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fayetteville, Godwin, Eastover, Wade, Falcon, Linden and Vander. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3515 7896 3536 7879 3522 7862 3521 7863
      3520 7863 3520 7864 3517 7863 3517 7864
      3516 7863 3516 7864 3514 7864 3512 7865
      3512 7864 3502 7880
TIME...MOT...LOC 2054Z 223DEG 6KT 3514 7883 

HAIL...1.00IN
WIND...60MPH
 
$$

Green
2 follow-up statements
511 
WWUS52 KRAH 202118
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
518 PM EDT Sat Jun 20 2020

NCC085-202127-
/O.CAN.KRAH.SV.W.0080.000000T0000Z-200620T2145Z/
Harnett NC-
518 PM EDT Sat Jun 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARNETT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 3512 7878 3521 7870 3517 7863 3517 7864
      3516 7863 3516 7864 3514 7864 3512 7865
      3512 7864 3504 7876
TIME...MOT...LOC 2117Z 302DEG 6KT 3507 7869 

$$

NCC051-202145-
/O.CON.KRAH.SV.W.0080.000000T0000Z-200620T2145Z/
Cumberland NC-
518 PM EDT Sat Jun 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN CUMBERLAND COUNTY...

At 517 PM EDT, a severe thunderstorm was located 9 miles south of
Godwin, or 11 miles east of Fayetteville, moving southeast at 5 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eastover and Wade. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3512 7878 3521 7870 3517 7863 3517 7864
      3516 7863 3516 7864 3514 7864 3512 7865
      3512 7864 3504 7876
TIME...MOT...LOC 2117Z 302DEG 6KT 3507 7869 

HAIL...<.75IN
WIND...60MPH
 
$$

26
585 
WWUS52 KRAH 202129
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
529 PM EDT Sat Jun 20 2020

NCC051-202139-
/O.CAN.KRAH.SV.W.0080.000000T0000Z-200620T2145Z/
Cumberland NC-
529 PM EDT Sat Jun 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3512 7878 3521 7870 3517 7863 3517 7864
      3516 7863 3516 7864 3514 7864 3512 7865
      3512 7864 3504 7876
TIME...MOT...LOC 2125Z 223DEG 6KT 3509 7867 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:45 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 20, 2:45 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
245 PM EDT Sat Jun 20 2020

.SYNOPSIS...
The upper low responsible for the cold, wet, and cloudy weather this
past week will finally move offshore tonight. This should bring a
reduced chance for showers and warmer temperatures over the next few
days until a cold front arrives Wednesday.

&&

.NEAR TERM /TONIGHT/...
As of 245 PM Saturday...

So far this afternoon the bulk of showers/storms have moved north-
northwest to south-southeast from WV and VA into west-central North
Carolina. Precipitation coverage will probably be slightly less than
yesterday. However, overall conditions will be similar - modest
instability, high precipitable water values and nearly zero flow
vertically in the atmosphere. The threat for severe weather appears
to be limited to locations south and east of Raleigh, but any
location that has a slow moving shower/storm develop could have
localized flooding due to slow storm movement, especially in
locations that received rain yesterday. However, confidence is not
high enough that showers/storms will develop in any given location
to issue a flash flood watch.

Once again, precipitation should diminish shortly after sunset. Lows
will drop into the 60s.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 320 AM Saturday...

With an upper low finally moving east of the region tonight, there
will be little in the way of a forcing mechanism for showers/storms
tomorrow, especially with shortwave ridging building into the
region. Still have slight chance pops west of Raleigh and chance
pops east of Raleigh, but similar to today, coverage should continue
to decrease from day to day. The upper ridging will lead to about a
5 degree increase in highs, with most locations finally reaching
normal high temperatures for the first time in about a week. Another
partly cloudy night is expected with lows in the mid to upper 60s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 139 PM Saturday...

Short wave ridging centered along the SE coastline should result in
below climo PoPs on Monday.  With ample sunshine and H8 temps
several deg C above normal, Monday afternoon will be hot with highs
climbing into the lower 90s.

The period Tuesday through Thursday night will feature a closed low
crossing the northern Great Lakes region.  Our area will be on the
southern extent of the trough, and in addition, an assoc sfc cold
front will approach during the mid-week period and stall out across
the Mid-Atlantic and Carolinas during the latter half of the week.
As such, look for climo or above climo PoPs (mainly afternoon and
evening) during this time. It won't be a washout during this time...
instead mainly scattered diurnal coverage.  There won't be much
airmass change during this time, so the temps will mainly be a
factor of cloud and rain coverage and thus remain closer to normal.

During the day Friday, mid/upr flow will become more westerly, thus
look for a modest drying trend, and PoPs returning to below-climo
for the rest of the long term period, with near to slightly above
normal temps.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 130 PM Saturday...

Another June day, another day with scattered showers and
thunderstorms. With a clusters of showers and thunderstorms already
present near INT/GSO, have gone with prevailing thunderstorms for
the first two hours of the TAFs. Elsewhere, think that scattered
thunderstorms will not get going until later in the afternoon, and
have generally gone with 20Z as a start time. Naturally,
restrictions will be possible in any showers/storms that move over
terminals. Confidence is lacking in the overall coverage of morning
fog - included a tempo group at INT/GSO where confidence is highest
in low level moisture and light winds allowing fog formation, as
well as RWI. However, all of this will be dependent on where
showers/storms do in fact form.

Outlook: Thunderstorm coverage will be more isolated through the
outlook period, although coverage will be greater on Wednesday with
a cold front. Additional restrictions will be possible with sunrise
fog/stratus.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Green
NEAR TERM...Green
SHORT TERM...Green
LONG TERM...np
AVIATION...Green
Hazardous weather outlook, Jun 20, 2:48 PM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
248 PM EDT Sat Jun 20 2020

NCZ007>011-021>028-038>043-073>078-083>086-088-089-211200-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
248 PM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Locally heavy rain in showers and thunderstorms is possible again
this afternoon and evening. Isolated flash flooding is possible
through the early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No widespread hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 20, 2:05 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
205 PM EDT Sat Jun 20 2020

NCZ022-201900-
Guilford NC-
205 PM EDT Sat Jun 20 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GUILFORD COUNTY UNTIL
300 PM EDT...

At 205 PM EDT, Doppler radar was tracking a strong thunderstorm near
Monroeton, or 10 miles northeast of Greensboro, moving southeast at
20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Greensboro, McLeansville, Gibsonville, Lake Guilford Mackintosh
Marina, Forest Oaks, Lake Townsend Marina, Lake Townsend, Lake
Jeanette Marina, Monticello and Haw River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3624 7961 3618 7953 3601 7954 3591 7970
      3622 7987 3625 7981
TIME...MOT...LOC 1805Z 331DEG 18KT 3621 7974
Special weather statement, Jun 20, 2:08 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
208 PM EDT Sat Jun 20 2020

NCZ021-038-201915-
Forsyth NC-Davidson NC-
208 PM EDT Sat Jun 20 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FORSYTH AND
DAVIDSON COUNTIES UNTIL 315 PM EDT...

At 207 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Winston-Salem to near
Lexington. Movement was southeast at 20 mph.

Wind gusts up to 40 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Linwood, Walkertown, Rural Hall, Pfafftown and Gordontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3584 8044 3583 8043 3585 8042 3584 8040
      3585 8039 3586 8039 3588 8042 3589 8041
      3589 8037 3596 8038 3597 8040 3626 8030
      3614 8004 3565 8006 3579 8046
TIME...MOT...LOC 1807Z 331DEG 19KT 3609 8026 3585 8032
Special weather statement, Jun 20, 3:00 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
300 PM EDT Sat Jun 20 2020

NCZ023-040-076-201945-
Lee NC-Chatham NC-Alamance NC-
300 PM EDT Sat Jun 20 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALAMANCE...NORTHERN LEE
AND CHATHAM COUNTIES UNTIL 345 PM EDT...

At 259 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Camp Springs to 8
miles northwest of Siler City to near Pittsboro. Movement was east at
25 mph.

Wind gusts up to 40 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Burlington, Graham, Pittsboro, Siler City, Mebane, Goldston, Elon,
Gibsonville, Haw River and Swepsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Don't wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well
ahead of an approaching storm, prior to the arrival of rain and
wind. Make sure that lightning is well away from your location
before resuming outdoor activity.

&&

LAT...LON 3624 7926 3588 7926 3586 7902 3572 7895
      3561 7899 3558 7892 3554 7895 3553 7953
      3559 7955 3625 7953
TIME...MOT...LOC 1859Z 249DEG 23KT 3633 7947 3582 7955 3568 7922
Special weather statement, Jun 20, 3:56 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
356 PM EDT Sat Jun 20 2020

NCZ023-024-040-202100-
Chatham NC-Alamance NC-Orange NC-
356 PM EDT Sat Jun 20 2020

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ALAMANCE...
ORANGE AND CHATHAM COUNTIES UNTIL 500 PM EDT...

At 355 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Graham to near Siler
City. Movement was east at 15 mph.

Wind gusts up to 45 mph will be possible with these storms.

Locations impacted include...
Chapel Hill, Hillsborough, Pittsboro, Carrboro, Mebane, Goldston,
Swepsonville, Crosswinds Boating Center, Efland and Crosswinds
Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3613 7911 3612 7897 3586 7902 3587 7891
      3584 7891 3561 7899 3560 7897 3559 7905
      3561 7908 3563 7912 3562 7914 3559 7917
      3560 7945 3616 7932
TIME...MOT...LOC 1955Z 285DEG 15KT 3602 7935 3571 7939

26
Special weather statement, Jun 20, 4:12 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
412 PM EDT Sat Jun 20 2020

NCZ077-086-088-202100-
Hoke NC-Harnett NC-Cumberland NC-
412 PM EDT Sat Jun 20 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HARNETT...
CUMBERLAND AND NORTHEASTERN HOKE COUNTIES UNTIL 500 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles northwest of Pope
AFB to 9 miles north of Rex. Movement was east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Fayetteville, Raeford, Fort Bragg, Pope AFB, Hope Mills, Spring Lake,
Eastover, Stedman, Wade and Vander.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3487 7892 3492 7896 3495 7903 3498 7928
      3518 7917 3517 7913 3517 7910 3519 7910
      3521 7915 3524 7916 3525 7919 3529 7920
      3530 7919 3526 7876 3485 7861 3485 7885
TIME...MOT...LOC 2012Z 285DEG 11KT 3522 7914 3499 7905

Green
Special weather statement, Jun 20, 4:44 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
444 PM EDT Sat Jun 20 2020

NCZ011-202130-
Halifax NC-
444 PM EDT Sat Jun 20 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HALIFAX COUNTY
UNTIL 530 PM EDT...

At 444 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Halifax, moving northeast at 5 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Enfield and Medoc Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3626 7756 3615 7770 3615 7771 3614 7772
      3614 7773 3615 7773 3615 7774 3616 7775
      3615 7776 3625 7789 3642 7773
TIME...MOT...LOC 2044Z 223DEG 6KT 3625 7775

Green

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 PM EDTFlash Flood Warning Considerable damage threatRAHMoore6 hr
Jun 19, 8:31 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Moore3 hr
Jun 19, 9:44 PM EDTSpecial Weather StatementRAHWake61 min
Jun 19, 9:55 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Richmond, Scotland65 min
Jun 19, 10:41 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Richmond, Sampson, Scotland3 hr
Jun 19, 11:03 PM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Harnett, Hoke, Moore3 hr
Jun 20, 1:46 AM EDTAreal Flood WarningRAHSampson, Wayne9 hr
Jun 20, 5:36 AM EDTRiver Flood WarningRAHCumberland9 hr
Jun 20, 12:56 PM EDTSpecial Weather StatementRAHForsyth64 min
Jun 20, 2:05 PM EDTSpecial Weather StatementRAHGuilford55 min
Jun 20, 2:08 PM EDTSpecial Weather StatementRAHDavidson, Forsyth67 min
Jun 20, 3:00 PM EDTSpecial Weather StatementRAHAlamance, Chatham45 min
Jun 20, 3:38 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore41 min
Jun 20, 3:56 PM EDTSpecial Weather StatementRAHChatham, Orange64 min
Jun 20, 4:12 PM EDTSpecial Weather StatementRAHCumberland, Hoke48 min
Jun 20, 4:44 PM EDTSpecial Weather StatementRAHHalifax46 min
Jun 20, 4:54 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Moore3 hr
Jun 20, 5:11 PM EDTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Moore, Sampson3 hr
Jun 20, 5:28 PM EDTSpecial Weather StatementRAHSampson47 min
Jun 20, 5:42 PM EDTSpecial Weather StatementRAHCumberland63 min
Jun 20, 6:12 PM EDTAreal Flood AdvisoryRAHSampson, Wayne2 hr
Jun 20, 7:01 PM EDTSpecial Weather StatementRAHHalifax59 min
Jun 20, 7:24 PM EDTAreal Flood AdvisoryRAHEdgecombe, Nash3 hr
Jun 20, 7:35 PM EDTFlash Flood Warning Considerable damage threatRAHEdgecombe, Nash, Wilson117 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.